# SDR 95ZZZX889

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31031
- Make and model: Lkheed 1011385115
- Aircraft serial: 193B1115
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING CHECK C-9C, FOUND CRACK IN OUTBOARD AILERON DAMPER ATTACH FITTING REAR SPAR OF LT WING INBOARD EAR.  REMOVED AND REPLACED FITTING PER SRM 51-10-01, PARAGRAPH D.  AIRCRAFT TOTAL TIME:  65,236 HOURS; 17,223 CYCLES.
